Journal of Mathematical Sciences

, Volume 98, Issue 5, pp 617–623 | Cite as

Bitopologies on products and ratios

  • A. A. Ivanov


The purpose of the paper is to extend the notions of splitting and jointly continuous topologies on function spaces to products of spaces, to present a new theory of duality between topologies on function spaces and topologies on products of spaces, and to generalize these theories to bitopological spaces. The author starts from the definitions well known in the literature. Bibliography: 1 title.


Function Space Bitopological Space Continuous Topology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. N. Georgiu, S. D. Iliadis, and B. K. Papadopoulos, “Topologies on function spaces,”Zap. Nauchn. Semin. POMI,208, 82–97 (1993).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • A. A. Ivanov

There are no affiliations available

Personalised recommendations